# SDR HNAA2022030700120

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,115 hours, 36,606 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  665     21-01  2641011  04MAR22  ORD  CLOSE
STRONG RUBBER BURNING SMELL COMING FROM CABIN DURING DESCENT

FACT  04MAR22  18:50  ORD
RAN PACK 1/2 ON APU FOR 20 MINS. SMELL DISSIPATED NO DEFECTS NOTED OK FOR SERVICE.
